# SDR SWAA2021070888769

- Difficulty date: June 28, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL BETWEEN B/S440 AND 460 LBL24; HAS 2 CRACKS. ; / [01] REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02.; [02] REMOVED AND REPLACED INTERCOSTAL (BAFFLE) PER SRM 51-40-02.; [03] INSPECTED INSTALL OF BAFFLE.; [04] INSTALL GOOD
